MathSciNet Relay Station
MathSciNet bibliographic data
MR1934314 34C10
Yang, Qigui Interval oscillation criteria for a forced second order nonlinear ordinary differential equations with oscillatory potential. Appl. Math. Comput. 135 (2003), no. 1, 49–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement